# SDR GLBA20060908

- Difficulty date: February 19, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N210UX
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 22,492 hours, 27,371 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 288
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ROUTINE INSPECTION MAINT FOUND A CRACK AT A RIVET .2500 INCH LONG ON THE RT LOWER BELLY AREA AT FS 288.  MAINTENANCE REPAIRED THE AFFECTED AREA AT FS288 IAW SRM 53-90 AND TC 8.2.1. REPAIR DIMENSIONS 7 INCHES BY 6 INCHES.
